# SDR USAA2011090100001

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,361 hours, 38,254 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Condition: Leaking
- Location: Acm
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S REPORTED A "DIRTY SOCK" SMELL IN CABIN ON TAKEOFF AND LANDING.  DID NOT NOTICE SMELL IN COCKPIT.  MAINTENANCE PERFORMED CABIN ODOR J/C 03L00021001 AND BLEED AIR ANALYSIS J/C 03L00036001.  FOUND OIL FROM AIR CYCLE MACHINE IN RIGHT PACK BAY.  FOUND OIL LOW SERVICING PORT LEAKING.  REPLACED O-RING.  ACCOMPLISHED PACK BURN OUT.  NO SMELL NOTED.
